# SDR QR9R2025091700001

- Difficulty date: September 17, 2025
- Submitted: September 17, 2025
- Operation: General aviation
- Filed by: M1 Support Services, repair station QR9R369D
- Make and model: Bolkms BK117C2
- Aircraft serial: 9753
- Aircraft time: 4,146 hours
- System (JASC): 6240 · Main Rotor Indicating System
- Part: Sensor
- Part number: 430106202
- Condition: Faulty
- Location: Rotor Tach
- Stage of operation: TX
- How discovered: V
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

ROTOR TACH INTERMITTENT. TEST FLIGHT EVAL FOUND ROTOR TACH AND DIGITAL READOUT INTERMITTENT ON THE GROUND BUT WORKS FINE IN FLIGHT. THE ROTOR INDICATION DECREASES AND RETURNS TO NORMAL WHEN THE COLLECTIVE IS APPLIED ON THE GROUND. REMOVED AND REPLACED SPEED PICK-UP SENSOR. MOC COMPLETED, NO FAULTS NOTED.
